# SDR AALA201811289020

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 58,541 hours, 22,123 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Deteriorated
- Location: A./C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 8000', A STRONG ODOR OF BURNING PLASTIC.  NO SMOKE,  10 MINUTES LATER THE ODOR DIMINISHED.   FLIGHT ATTENDANTS REPORTED ODOR  IN CABIN, STRONGEST IN MID CABIN. FOUND SOF COMING FROM LT PACK COMPONENTS.  PARTIAL WORK ACCOMPLISHED-ACCOMPLISHED J/C 26L00021001  SOF INITIAL TROUBLESHOT  AND J/C 26L00021004 CONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM.  REPLACED THE LEFT PACK COMPONENTS.  HEAT EXCHANGER SEPARATED AND FOUND DIFFUSER DRY ROTTED.
